Hokkaido Mathematical Journal

SHIBUYA Kazuhiro,

On the prolongation of 2-jet space of 2 independent and 1 dependent variables.

Hokkaido Mathematical Journal, 38 (2009) pp.587-626

Fulltext

PDF

Abstract

We will formulate the Monster Goursat manifolds for multi independent variables cases. We will classify the singularities which appears in the prolongation of 2-jet space of 2 independent and 1 dependent variables.

MSC(Primary)53C15
MSC(Secondary)58A15, 58A20, 58A30
Uncontrolled Keywordsdifferential system, jet space, prolongation.